# SDR 97ZZZX1122

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MDW-SRQ - FLT 563 - DURING CLIMB, AIRCRAFT PRESSURIZATION CANNOT BE HELD WITH SINGLE PACK OPERATION WITH CARGO HEAT OUTFLOW VALVE CLOSED.  AIRCRAFT WAS DIVERTED TO INDIANAPOLIS, INDIANA.  REMOVED AND REPLACED THE HEAT EXCHANGERS, THE FLOW MULTIPLIER AND SHUT-OF VALVE, AND THE WATER SEPARATOR BAGS.  CABIN DECAY TESTED AND THE APU/ECS CONDITION MONITORING C/W PER BOELING MM.
